TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 12.

Hamdy, Safuat (2002):
Über die Sicherheit und Effizienz kryptographischer Verfahren mit Klassengruppen imaginär-quadratischer Zahlkörper.
Darmstadt, Technische Universität, TU Darmstadt, [Online-Edition: urn:nbn:de:tuda-tuprints-2031],
[Ph.D. Thesis]

Hamdy, Safuat (2002):
Über die Sicherheit und Effizienz kryptographischer Verfahren mit Klassengruppen imaginär-quadratischer Zahlkörper.
Darmstadt, Techn. Univ., TU Darmstadt, [Ph.D. Thesis]

Biehl, Ingrid and Buchmann, Johannes and Hamdy, Safuat and Meyer, Andreas (2002):
A Signature Scheme Based on the Intractability of Computing Roots.
In: >Des. Codes Cryptography, 25 (3), pp. 223-236, [Article]

Hamdy, Safuat (2002):
Über die Sicherheit und Effizienz kryptographischer Verfahren mit Klassengruppen imaginär-quadratischer Zahlkörper.
Technische Universität Darmstadt, [Ph.D. Thesis]

Buchmann, Johannes and Hamdy, Safuat (2001):
A Survey on {IQ} Cryptography.
(TI-4/01), [Report]

Hamdy, Safuat and Möller, Bodo (2000):
Security of Cryptosystems Based on Class Groups of Imaginary Quadratic Orders.
In: LNCS, In: ASIACRYPT 2000 - 6th International Conference on the Theory and Application of Cryptology and Information Security, Springer, Kyoto, Japan, pp. 234-248, ISBN 3-540-41404-5,
[Conference or Workshop Item]

Hamdy, Safuat and Möller, B. (2000):
Security of cryptosystems based on class groups of imaginary quadratic orders.
In: Advances in cryptology: ASIACRYPT 2000; Proceedings of the 6th International Conference on the Theory and Application of Cryptology and International Security, Tokyo 2000. Hrsg.: T. Okamoto. - Berlin (u.a.): Springer, 2000 = Lecture notes in computer scie, Berlin (u.a.), Springer, [Conference or Workshop Item]

Hamdy, Safuat and Möller, Bodo (2000):
Security of Crytosystems Based on Class Groups of Imaginary Quadratic Orders.
(TI-4/00), [Report]

Biehl, Ingrid and Buchmann, Johannes and Hamdy, Safuat and Meyer, Andreas (2000):
A Signature Scheme Based on the Intractability of Computing Roots.
(TI-1/00), [Report]

Biehl, Ingrid and Buchmann, Johannes and Hamdy, Safuat and Meyer, Andreas (1999):
Cryptographic Protocols Based on Intractability of Extracting Roots and Computing Discrete Logarithms.
(TI-16/99), [Report]

Hamdy, Safuat (1999):
Elliptische Kurven - Neue Wege in der Public-Key-Kryptographie.
(TI-5/99), [Report]

Hamdy, Safuat and Maurer, Markus (1999):
Feige-Fiat-Shamir Identification Based on Real Quadratic Fields.
(TI-23/99), [Report]

This list was generated on Tue May 26 02:20:29 2020 CEST.